English  |  正體中文  |  简体中文  |  Items with full text/Total items : 69937/69937 (100%)
Visitors : 23038608      Online Users : 448
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    NCU Institutional Repository > 理學院 > 數學系 > 期刊論文 >  Item 987654321/51213

    Please use this identifier to cite or link to this item: http://ir.lib.ncu.edu.tw/handle/987654321/51213

    Title: The 2-stage Euclidean algorithm and the restricted Nagata's pairwise algorithm
    Authors: Chen,CA;Leu,MG
    Contributors: 數學系
    Keywords: RINGS
    Date: 2011
    Issue Date: 2012-03-27 18:25:07 (UTC+8)
    Publisher: 國立中央大學
    Abstract: As with Euclidean rings and rings admitting a restricted Nagata's pairwise algorithm, we will give an internal characterization of 2-stage Euclidean rings. Applying this characterization we are capable of providing infinitely many integral domains which are omega-stage Euclidean but not 2-stage Euclidean. Our examples solve finally a fundamental question related to the notion of k-stage Euclidean rings raised by G.E. Cooke [G.E. Cooke, A weakening of the Euclidean property for integral domains and applications to algebraic number theory I, J. Reine Angew, Math. 282 (1976) 133-156]. The question was stated as follows: "I do not know of an example of an omega-stage euclidean ring which is not 2-stage euclidean." Also, in this article we will give a method to construct the smallest restricted Nagata's pairwise algorithm theta on a unique factorization domain which admits a restricted Nagata's pairwise algorithm. It is of interest to point out that in a Euclidean domain the shortest length d(a, b) of all terminating division chains starting from a pair (a, b) and the value theta(a, b) with g.c.d.(a, b) not equal 1 can be determined by each other. (C) 2011 Elsevier Inc. All rights reserved.
    Appears in Collections:[數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in NCUIR are protected by copyright, with all rights reserved.

    社群 sharing

    ::: Copyright National Central University. | 國立中央大學圖書館版權所有 | 收藏本站 | 設為首頁 | 最佳瀏覽畫面: 1024*768 | 建站日期:8-24-2009 :::
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback  - 隱私權政策聲明